Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Ejaculation lasts less, have burning sensation after sex. On partner kit. Is it infection?

hi i m rajesh, 1. earlier i last upto 45 mints during sex but now when ever wife starts enjoying I became too excited and realise semen . 2.when I go to my home usualy after 30-40 days, my wife want to concieve and she used to lay down after my ejaculation but after two or three days she faced burning sensation in her organ so i have to avoid sex. we used some parter kit medicine given by lady doctor but the problem is continue....do i have some infection?
Asked On : Mon, 28 Jan 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Hello Mr XXXX

Looks like you have not one but two problems, 1: is called premature ejaculation, i.e. ejaculating too fast after the sexual intecourse starts. Looks like you are not stay-at-home husband, I mean do you travel or have a job away from home? it is natural to become very excited after a long gap of not having sex. I suggest you use mastrubation as an outlet when you are not with your wife, so that when you get together there will not be too much tension.
2: If your partner is experiencing lot of burning, it is possible that you may have infection. It is also possible that she may not be lubricated or wet enough for the sex act, hence may experience burning sensation. I suggest you repeat the kit every month just two days before your wife gets her periods
o
I mean both of you repeat the kit for three months, once a month. The infection should go away and make sure you two are more relaxed when you plan to have sex.

All the best. Take care

Dr Ashwini
Answered: Tue, 29 Jan 2013
I find this answer helpful
General & Family Physician Dr. Shoaib Khan's  Response
Hello and welcome to HCM.

Thank you for your query.

If your doctor has prescribed partner kit therapy it could mean that you or your partner could have been diagnosed with infections like chlamydia, gonorrhea, etc; which require treatment of both the infected person and his/her partner.

This is an infection, and these symptoms could be due to the infection. Kindly complete the course of medications and visit your doctor again, to ensure the complete elimination of the infection. Also, please report to your doctor if you notice these symptoms to persist even after completion of the course.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor